# SDR SWIA200514659

- Difficulty date: February 25, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 19,515 hours, 28,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED EMERGENCY EXIT FLOOR LIGHT AT MCD IS INOPERATIVE.  REPLACED LIGHT ASSY, OPERATIONAL CHECK GOOD.
